# SDR CA960415017

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Stops
- Part number: 804710DH
- Condition: Misrigged
- Location: Altimeter
- Component: Aeromech, 804710DH
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ALTIMETER FAILED BENCH TEST AS PER SERVICE DIFFICULTY ADVISORY AV-93-07R1, NO STOPS ON BAROMETRIC KNOBVERY LITTLE RESISTANCE FELT AT 30 90 & DID NOT STOP AND WENT PAST 31 50  IT DID THE SAME ON THE BOTTOM END GOING PAST 28.10.
